← Search

Econometrica Vol. 44 No. 4 1976

The Estimation of Linear Differential Equations with Constant Coefficients

Peter M. Robinson

Abstract

[This paper is concerned with the estimation of a system of simultaneous linear differential equations that involves predetermined variables. The system is replaced by a discrete approximation that is most conveniently handled in the frequency domain. Our method of estimation is nonlinear least squares. We state conditions under which the estimators will have asymptotically desirable properties. The most notable of these is an aliasing condition on the predetermined variables.]

DOI
10.2307/1913441
Volume
44
Issue
4
Pages
751
Sources
bibtex:phds-export.bib crossref openalex

Cite